# SDR 99ZZZX1273

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CX
- Make and model: Gulstm G1159
- Aircraft serial: 102
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: A4865
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW COULD NOT SELECT GEAR HANDLE TO THE RETRACT POSITION AND RETURNED TO BASE.  INVESTIGATION REVEALED THE LANDING GEAR HANDLE LEVER HAD BROKE PROVIDING TOO MUCH SIDE PLAY FOR THE GEAR HANDLE TO BE MOVED OUT OF THE DETENT. LEVER CRACKED WHERE A HOLE HAD BEEN DRILLED BY OEM TO ALLOW PASSAGE OF ELEC WIRE TO HANDLE LIGHTS.  DEFECTIVE PART MFG BY AVIONICS PROD ENG INC., UNDER PN A486-5, SN 228.  UNIT INSTALLED BY GAC ON 5-5-83.  NO KNOWN TIMES LISTED.  PART APPEARED TO HAVE BEEN MFG 3-83.  TT 5,660.8 HRS, 2,743 CYCLES.  GEAR HANDLE LEVER ASSY ROUTED TO GULFSTREAM, SAVANNAH, GEORGIA TO TECH SERVICE FOR EVALUATION.  A REPORT HAS BEEN REQUESTED.  (M)
